MAUDE Adverse Event Report: ULRICH GMBH & CO. KG UCENTUM; LONGARM SCREW, POLYAXIAL, Ø 8.5 MM, LENGTH 45 MM, NOT CANNULATED

ULRICH GMBH & CO. KG UCENTUM; LONGARM SCREW, POLYAXIAL, Ø 8.5 MM, LENGTH 45 MM, NOT CANNULATED
Model Number CS 3885-085-045
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/30/2020
Type of Reportable Event Malfunction
Event or Problem Description
Screw came apart during implantation and had to be removed and replaced.
 
Event or Problem Description
Mdr should not have been submitted.After getting a hold of the user, we discovered that the pedicle screw came apart prior to surgery, not in the surgical field, and there was no effect on the patient.

Brand Name
UCENTUM
Common Device Name
LONGARM SCREW, POLYAXIAL, Ø 8.5 MM, LENGTH 45 MM, NOT CANNULATED
Manufacturer (Section D)
ULRICH GMBH & CO. KG
buchbrunnenweg 12
ulm, baden-wurttemberg 89081
GM  89081
Manufacturer (Section G)
ULRICH GMBH & CO. KG
buchbrunnenweg 12
ulm, baden-wurttemberg 89081
GM   89081
Manufacturer Contact
andreas hilzenbecher
buchbrunnenweg 12
ulm, baden-wurttemberg 89081
GM   89081
MDR Report Key12749075
Report Number9612420-2021-00012
Device Sequence Number19953342
Product Code NKB
UDI-Device Identifier04052536083244
UDI-Public04052536083244
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K123717
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberCS 3885-085-045
Device Catalogue NumberCS 3885-085-045
Device Lot NumberU017218
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/18/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2021
Supplement Date Received by Manufacturer10/19/2021
Initial Report FDA Received Date11/03/2021
Supplement Report FDA Received Date01/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown